# SDR REXA201200014

- Difficulty date: January 13, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 24,329 hours, 21,304 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PLANK LOWER FUEL TANK ACCESS DOOR CUTOUT CORRODED AT WS 54.897.  THE DAMAGE IS OUTSIDE OF THE CIRITCAL REGION.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV H.
